# SDR MWEA97829

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 0507077T6
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE SKIN JUST ABOVE AFT LEFT NOSE LANIDNG GEAR DOOR HAS SEVERAL LOOSE FASTENERS.  REMOVED AND REPLACED REPAIR IAW 53-05 FIG 62.
